# SDR ASAA2023101045544

- Difficulty date: October 10, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 45,900 hours, 13,238 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WORKING TC 78273000, SHORT TIME FAULT 75-20372 NOTED FOR #2 ENGINE, THE HMU VSV CURRENT CONTROL IS OUT OF RANGE. GROUNDED - YES. (RESOLVED ON W/O: 1973581 TASKCARD: N/R-00003 ) ACCOMPLISHED FIM 75-31 TASK 801 TO STEP F. (2). 3) & REPAIR CONFIRMATION STEP G. OPS CHECK GOOD, NO FAULTS FOUND. THIS CLEARS PLT DEFERRAL, SEAMC PETER NOTIFIED.
